Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stribild, testosterone cypionate IM,..now hyperprolactinemia and bromocriptine.
Dec 4, 2013

I am curious about something that my V.A. endo M.D. seems to think is true (but I do not):

Could QD Stribild or Q2wks 100Mg IM cypionate cause hyperprolactinemia?

My prolactin lab has been at 40-42 (high=17) at least since starting these 2 other Rxs in July.

I am also curious whether there are more effective Rx for hyperprolactinemia than bromo, d/t all of the side-effects I have already started having (since starting use in 11/13), and the risks (esp to the liver) associated with its use.

Any information/ideas you can offer is appreciated.

Response from Dr. Henry

I have not seen published reports or observed (though not looked for specifically) an effect of Stribild on prolactin levels. I cannot confidently comment on treatment of high prolactin levels with bromocritine-outside of my areas if expertise. Prolactin is measured when trying to determine role of pituitary gland as a factor for low testosterone levels (often FSH and LH measured in that evaluation). KH



Previous
Atripla and MusclePharm Assault Supplement
Next
switching back to truvada/sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement